# SDR AWXA200700747

- Difficulty date: May 30, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL, BS 1420, S28L.  REPLACED AFT CARGO COMPARTMENT INTERCOSTAL, BS 1420, S28L IAW B757-200 SRM 51-40-02.
